# SDR UPS02438461

- Difficulty date: May 12, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D-ZONE-E SEAT TRACK FOUND CORROSION AT BS 2190-2220 RBL 33.  CORROSION REMOVED IAW SRM 51-10-01.  BLEND OUT NOT WITHIN SRM 53-10-01 FIG 1 LIMITS, FOR REPAIR REFER TO SRM FIG 53-10-05 FIG 1A.
